# SDR SWIA201642425

- Difficulty date: July 30, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 39,958 hours, 37,779 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Delaminated
- Location: Equipment Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD UPPER EQUIPMENT COMPARTMENT DOOR DELAMINATING ON FORWARD EDGE.  REPAIRED RT FWD UPPER EQUIPMENT COMPARTMENT IAW SRM AND STS EA.
